TEXTURE SPACES WITH IDEAL


KULE M., DOST Ş.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.1596-1610, 2019 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.416238
  • Journal Name: COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Journal Indexes: Emerging Sources Citation Index, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1596-1610

Abstract

In this paper, the authors define the notion of ideal on texture spaces. The concept of di-local function is also introduced here by utilizing the families of neighborhood structure for a ditopological texture space. These concepts are discussed with a view to finding new ditopological texture spaces from the original one. Finally, we introduce and give some properties of weakly bicontinuous difunction, a subclass of bicontinuous difunction.